| Catalog Number |
DYND11532 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025 "soon after insertion of the foley catheter - the balloon ruptures and falls out of place.".
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 "soon after insertion of the foley catheter - the balloon ruptures and falls out of place." the customer reported the foley was replaced as a result of the reported issue.The customer did not report any serious injury related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Update to d9: is this device available for evaluation, returned to manufacturer, date returned to manufacturer.Update toh3: device evaluated by manufacturer.Update to h6: type of investigation (b).Update to h6: investigation findings (c).